Types induits des paraboliques maximaux de Sp 4 (F) et GSp 4 (F)
Annales de l'Institut Fourier, Volume 49 (1999) no. 6, pp. 1805-1851.

We use the G-covers theory of C. Bushnell and P. Kutzko to determine types for all inertial classes of irreducible supercuspidal representations of maximal Levi subgroups of the groups Sp 4 (F) and GSp 4 (F), where F is a nonarchimedean field of odd residual characteristic.

Nous utilisons la théorie des paires couvrantes de C. Bushnell et P. Kutzko afin de déterminer des types pour chaque classe d’inertie de représentations supercuspidales irréductibles des sous-groupes de Levi maximaux de Sp 4 (F) et de GSp 4 (F), où F est un corps local non archimédien de caractéristique résiduelle impaire.

@article{AIF_1999__49_6_1805_0,
     author = {Blasco, Laure and Blondel, Corinne},
     title = {Types induits des paraboliques maximaux de $Sp_4(F)$ et $GSp_4(F)$},
     journal = {Annales de l'Institut Fourier},
     pages = {1805--1851},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {49},
     number = {6},
     year = {1999},
     doi = {10.5802/aif.1739},
     mrnumber = {2001f:22054},
     zbl = {0937.22010},
     language = {fr},
     url = {https://aif.centre-mersenne.org/articles/10.5802/aif.1739/}
}
TY  - JOUR
TI  - Types induits des paraboliques maximaux de $Sp_4(F)$ et $GSp_4(F)$
JO  - Annales de l'Institut Fourier
PY  - 1999
DA  - 1999///
SP  - 1805
EP  - 1851
VL  - 49
IS  - 6
PB  - Association des Annales de l’institut Fourier
UR  - https://aif.centre-mersenne.org/articles/10.5802/aif.1739/
UR  - https://www.ams.org/mathscinet-getitem?mr=2001f:22054
UR  - https://zbmath.org/?q=an%3A0937.22010
UR  - https://doi.org/10.5802/aif.1739
DO  - 10.5802/aif.1739
LA  - fr
ID  - AIF_1999__49_6_1805_0
ER  - 
%0 Journal Article
%T Types induits des paraboliques maximaux de $Sp_4(F)$ et $GSp_4(F)$
%J Annales de l'Institut Fourier
%D 1999
%P 1805-1851
%V 49
%N 6
%I Association des Annales de l’institut Fourier
%U https://doi.org/10.5802/aif.1739
%R 10.5802/aif.1739
%G fr
%F AIF_1999__49_6_1805_0
Blasco, Laure; Blondel, Corinne. Types induits des paraboliques maximaux de $Sp_4(F)$ et $GSp_4(F)$. Annales de l'Institut Fourier, Volume 49 (1999) no. 6, pp. 1805-1851. doi : 10.5802/aif.1739. https://aif.centre-mersenne.org/articles/10.5802/aif.1739/

[Actes Luminy] P.J. Sally and M.F. Vignéras, ed., Résumés des conférences du colloque "Analyse harmonique sur le groupe Sp(4)", C.I.R.M., Luminy 1998.

[Ad] J. Adler, Refined anisotropic K-types and supercuspidal representations, Pacific J. Math., Vol. 185 (1998), 1-32. | MR: 2000f:22019 | Zbl: 0924.22015

[Au] F. Auzende, Construction de types à la Bushnell et Kutzko dans les groupes Sp2N et SO2N, Prépublication du LMENS, n°98-15, 1998.

[Be] J.-N. Bernstein (rédigé par P. Deligne), Le "centre" de Bernstein, Représentations des groupes réductifs sur un corps local, Hermann, Paris, 1984, 1-32. | MR: 86e:22028 | Zbl: 0599.22016

[Bl1] C. Blondel, Critère d'injectivité pour l'application de Jacquet, C. R. Acad. Sci. Paris, t. 325, Série I (1997), 1149-1152. | MR: 98k:22069 | Zbl: 0893.22010

[Bl2] C. Blondel, Une méthode de construction de types induits et son application à G2, J. of Algebra, 213 (1999), 231-271. | MR: 2000e:22006 | Zbl: 0912.22004

[BT] F. Bruhat et J. Tits, Groupes réductifs sur un corps local I, Publ. Math. de l'IHES, 41 (1972), 1-251. | Numdam | MR: 48 #6265 | Zbl: 0254.14017

[BK1] C.J. Bushnell and P.C. Kutzko, The admissible dual of SL(N) I, Ann. Sci. École Norm. Sup., 4e série, t. 26 (1993), 261-280. | Numdam | MR: 94a:22033 | Zbl: 0787.22017

[BK2] C.J. Bushnell and P.C. Kutzko, Smooth representations of reductive p-adic groups : structure theory via types, Proc. London Math. Soc., Vol. 77 (1998), 582-634. | MR: 2000c:22014 | Zbl: 0911.22014

[BK3] C.J. Bushnell and P.C. Kutzko, Semisimple Types in GLn, Prépublication KCL-MTH-97-24, King's College, 1997. | Zbl: 0933.22027

[Ki] J. Kim, Hecke algebras of classical groups over p-adic fields and super-cuspidal representations, American Journal of Mathematics, à paraître. | Zbl: 0933.22024

[Ku] P.C. Kutzko, On the supercuspidal representations of GL2 I et II, American Journal of Mathematics, Vol. 100 (1978), 43-60 et 705-716. | MR: 58 #22411a | Zbl: 0417.22012

[KS] P.C. Kutzko and P.J. Sally Jr., All supercuspidal representations of SLl over a p-adic field are induced, Proceedings of the Utah Conference on representation Theory, Progress in Math., 40 (1983), 185-196. | Zbl: 0538.22011

[Le] B. Lemaire, Strates scindées pour un groupe réductif p-adique, C. R. Acad. Sci. Paris, t. 326, Série I (1998), 407-410. | MR: 99m:22006 | Zbl: 0909.22035

[Mo] L. Morris, Level zero G-types, Compositio Math., à paraître. | Zbl: 0937.22011

[MP] A. Moy and G. Prasad, Jacquet functors and unrefined minimal K-types, Comment. Math. Helvetici, 71 (1996), 98-121. | EuDML: 140392 | MR: 97c:22021 | Zbl: 0860.22006

[Ro] A. Roche, Types and Hecke algebras for principal series representations of split reductive p-adic groups, Ann. Sci. École Norm. Sup., 4e série, t. 31 (1998), 361-413. | EuDML: 82464 | Numdam | MR: 99d:22028 | Zbl: 0903.22009

[St] S. Stevens, Types and representations of p-adic symplectic groups, Thèse, King's College, 1998.

[ST] P.J. Sally and M. Tadić, Induced representations and classifications for GSp(2, F) and Sp(2, F), Mémoire Soc. Math. de France, 52 (1993), 75-133. | EuDML: 94904 | Numdam | MR: 94e:22030 | Zbl: 0784.22008

[T] M. Tadić, Representations of p-adic symplectic groups, Compositio Math., 90, n°2 (1994), 123-181. | EuDML: 90271 | Numdam | MR: 95a:22025 | Zbl: 0797.22008

Cited by Sources: